Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Burnikel, Christoph
Fleischer, Rudolf
Mehlhorn, Kurt
Schirra, Stefan

dblp
dblp
dblp
dblp



BibTeX cite key*:

BFMS2000

Title

Title*:

A strong and easily computable separation bound for arithmetic expressions involving radicals

Journal

Journal Title*:

Algorithmica

Journal's URL:

http://link.springer.de/link/service/journals/00453/

Download URL
for the article:

http://link.springer.de/link/service/journals/00453/papers/0027001/00270087.pdf

Language:

English

Publisher

Publisher's
Name:

Springer

Publisher's URL:

http://www.springer-ny.com/

Publisher's
Address:

New York, USA

ISSN:

0178-4617

Vol, No, pp, Date

Volume*:

27

Number:

1

Publishing Date:

2000

Pages*:

87-99

Number of
VG Pages:

17

Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

We consider arithmetic expressions over operators + , - , * , / , and $\sqrt[k]$ , with integer operands. For an expression E having value $\xi$ , a separation bound sep (E) is a positive real number with the property that $\xi\neq$ 0 implies $|\xi | \geq$ sep (E) . We propose a new separation bound that is easy to compute and stronger than previous bounds.

URL for the Abstract:


Categories,
Keywords:

exact geometric computation, separation bound

HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

Expert

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{BFMS2000,
AUTHOR = {Burnikel, Christoph and Fleischer, Rudolf and Mehlhorn, Kurt and Schirra, Stefan},
TITLE = {A strong and easily computable separation bound for arithmetic expressions involving radicals},
JOURNAL = {Algorithmica},
PUBLISHER = {Springer},
YEAR = {2000},
NUMBER = {1},
VOLUME = {27},
PAGES = {87--99},
ADDRESS = {New York, USA},
ISBN = {0178-4617},
}


Entry last modified by Anja Becker, 03/02/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Stefan Schirra
Created
03/28/2000 12:18:50 PM
Revisions
10.
9.
8.
7.
6.
Editor(s)
Anja Becker
Tamara Hausmann
Uwe Brahm
Anja Becker
Anja Becker
Edit Dates
03.01.2008 15:57:40
20.06.2006 12:32:27
05/02/2001 11:29:21 AM
20.03.2001 17:15:11
15.03.2001 10:02:54